# SDR ASOA2014062410747

- Difficulty date: June 5, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Corroded
- Location: Bs 661-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 9 AT FS 661 & FS 645. BLENDED AND EVALUATED FOUND TO BE OUT OF LIMITS IAW SRM 53-31-43-101-001-A01 & 51-21-06-0014-001-A01.  RECEIVED AND COMPLIED WITH REO 670-53-31-325, REV DATE 2014-06-05.
